# SDR MASA20121164330

- Difficulty date: January 1, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 20,111 hours, 15,976 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT EMERGENCY EXIT CAUTION AT GATE.  ADJUSTED EMERGENCY EXIT DOOR SENSOR.
